MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP Medline; DYND11504H

MEDLINE INDUSTRIES, LP Medline; DYND11504H
Model Number DYND11504
Medical Device Problem Codes Material Puncture/Hole (1504); Material Perforation (2205)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 01/17/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the customer on 01/17/23 "the foley catheter came out as the balloon was no longer inflated".Per the customer "upon inspection we inserted the syringe to put the saline solution in to see that it was squirting right back out".Per the customer they then inserted a new catheter.The customer stated they used 10cc's to inflate the balloon and upon insertion the catheter "appeared to be normal".Per the customer the individual is reporting to be doing "ok".No additional information is available at this time.The sample has been requested, but has not been returned for evaluation.It has been determined that the reported event caused or contributed to serious injury requiring medical intervention, therefore, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the customer on 01/17/23 "the foley catheter came out as the balloon was no longer inflated".

Brand Name
Medline
Common Device Name
DYND11504H
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
justin herrmann
three lakes drive
northfield, IL 60093
MDR Report Key16334968
Report Number1417592-2023-00050
Device Sequence Number6221044
Product Code EZL
UDI-Device Identifier10080196845521
UDI-Public10080196845521
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberDYND11504
Device Catalogue NumberDYND11504H
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2023
Initial Report FDA Received Date02/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown